Ghent University Academic Bibliography

Advanced

The packing problem in statistics, coding theory and finite projective spaces.

J HIRSCHFELD and Leo Storme UGent (1998) JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 72(1-2). p.355-380
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF STATISTICAL PLANNING AND INFERENCE
J. Stat. Plan. Infer.
volume
72
issue
1-2
pages
355-380 pages
Web of Science type
Article
Web of Science id
000076527000026
ISSN
0378-3758
language
English
UGent publication?
yes
classification
A1
id
137372
handle
http://hdl.handle.net/1854/LU-137372
date created
2004-01-14 13:37:00
date last changed
2016-12-19 15:38:34
@article{137372,
  author       = {HIRSCHFELD, J and Storme, Leo},
  issn         = {0378-3758},
  journal      = {JOURNAL OF STATISTICAL PLANNING AND INFERENCE},
  language     = {eng},
  number       = {1-2},
  pages        = {355--380},
  title        = {The packing problem in statistics, coding theory and finite projective spaces.},
  volume       = {72},
  year         = {1998},
}

Chicago
HIRSCHFELD, J, and Leo Storme. 1998. “The Packing Problem in Statistics, Coding Theory and Finite Projective Spaces.” Journal of Statistical Planning and Inference 72 (1-2): 355–380.
APA
HIRSCHFELD, J, & Storme, L. (1998). The packing problem in statistics, coding theory and finite projective spaces. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 72(1-2), 355–380.
Vancouver
1.
HIRSCHFELD J, Storme L. The packing problem in statistics, coding theory and finite projective spaces. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 1998;72(1-2):355–80.
MLA
HIRSCHFELD, J, and Leo Storme. “The Packing Problem in Statistics, Coding Theory and Finite Projective Spaces.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 72.1-2 (1998): 355–380. Print.